# SDR QXEA2013090501324

- Difficulty date: August 31, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 11,120 hours, 12,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD NR 11 SEAT TRACK AT STA X38.400 HAS CORROSION.  BLENDED CORROSION IAW SRM 53-20-49, BLENDED BEYOND SRM LIMITS.  SEAT TRACK REMOVED REF SRM 51-42-05 AND 51-40-15, 51-41-00.  NEW SEAT TRACK INSTALLED IAW SRM 51-42-05, 51-40-15 AND 51-41-00.
